# SDR N6WA2025052603

- Difficulty date: May 26, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N513GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10015
- Aircraft time: 34,114 hours, 27,725 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME AT FS310 BETWEEN STRINGERS 26R AND 27.    REPAIRED FRAME AT FS310 BETWEEN STRINGERS 26R AND 27 IAW GOJET EO C550-53MR-033-O.
